It is currently Thu Aug 17, 2017 3:34 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Dec 25, 2013 12:05 pm 
Offline
Average Poster
Average Poster

Joined: Thu Dec 19, 2013 5:56 pm
Posts: 15
Im just getting a little worried..
Has anyone else had issues with water retention or pitting edema? I dont know if its a separate issue and I'm unsure if I should call the family Dr. or the Sub Dr. Im voiding okay, theres just so much swelling in my extremities that I feel heavy when I am moving around. If its not from the Subs I am considering an ER visit because I'm concerned with the way my asthma has been that it could be serious.
If anyone has experienced anything like this please let me know..

And merry Christmas!


Top
 Profile  
 
PostPosted: Fri Dec 27, 2013 2:41 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
There are some people here who have complained about swelling in the extremities while on sub. It seems uncommon if it is, indeed, a side effect. If you look back in the Side Effects section you should be able to find another post on the subject.

Good luck with your asthma!

Amy

Moderator

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Fri Dec 27, 2013 11:58 am 
Offline
New Poster
New Poster

Joined: Thu Nov 28, 2013 6:53 am
Posts: 2
Hey there! I too have been experiencing edema since I have been on Suboxone! I have asked my sub doc about it and he said he has never heard of swelling from Suboxone. I went to my primary care doc and had tons of tests done: blood work, ultrasound of liver and kidneys, echocardiogram of my heart, and a Doppler of my legs to check for blood clots. Everything came back ok. I truly feel the edema is from the Suboxone. I never had any swelling before I started the medication. Right now my left foot/ankle/calf is soo swollen and it hurts! I've been elevating it and even tried a pressure stocking but nothing is helping! I just wanted to let you know that you're not alone! If you do a google search of edema and Suboxone you will find a lot of people with the same problem. Let me know if you find a remedy! Take care!


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Dec 27, 2013 8:17 pm 
Offline
Average Poster
Average Poster

Joined: Thu Dec 19, 2013 5:56 pm
Posts: 15
My PCP is out of town till next week, I will definitely make an appointment when he gets back.. Im in the medical field so knowing some of the underlying causes of edema can be makes me nervous. I have kids, to think I put my body through so much abuse that I have to be nervous about blood clots and organ failure is upsetting. Hopefully its just because ive been on my feet more and i'm being paranoid about nothing. In the meantime, I did buy some OTC water pills and there is no swelling anywhere. Im starting to wonder if I should have waited though because I have to take a drug test for the sub dr on Tue and i dont want him to think im not taking my meds right or that I'm trying to alter the UA results. He doesn't know me, he has no reason to take me at my word. Ehh.

If i can think of anything else i will let you know. Thank you for letting me know it wasnt just me!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group